# SDR CALA2017021300350

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 67,667 hours, 17,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N365018
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON INNER SIDE OF AFT LAV SERVICE PANEL AND INNER SKIN. INSTALLED DOUBLER AND REPLACED STIFFENER ON AFT LAV SERVICE PANEL PAN PER SRM 51-30-01 AND 51-40-02.
